brain-icon
Neurobion forte intake
Hello mam/sir, I am 25 yrs old female i am taking nurobion forte for 4 days, 2 tab daily, today I am having numbness in body and difficulty in sleeping, when I get to sleep I am feeling lot of tingling, please suggest, shall I stop it taking suddenly??
251 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Yes u can if you think it’s because of this. Thanks
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +185
Consult with a doctor
Online now
Consult at practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.